# SDR CALA2019051300761

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 62,419 hours, 24,841 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Waste Disposal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 9023966 (A3NB-53-4-6179, A27-NO DOT) AFT CARGO WASTE SPILL, TOILET PAPER FOUND AT FRAME 63-65 STR 37-39 REMOVED AND INSTALLED INSULATION. CLEANED AFT CARGO WASTE SPILL IAW EC/RA 2011-01000 REV AA AND AMM 25-80-00-000-001-A, AMM 25-80-00-400-001-A, AMM 12-21-12-100-006-A.
